# SDR IPXA11665180

- Difficulty date: February 24, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 37,416 hours, 11,868 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587678
- Condition: Dented
- Location: Bs 412-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD FLOOR PANEL FOUND 7 PUNCTURES AND 9 DENTS MARKS AT STA 412 TO 540, LBL 11 TO RBL 11.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-H AND INSTALLED IAW AMM 53-01-06.
